On the l-divisibility of the relative class number of certain cyclic number fields
Girstmair, Kurt
Acta Arithmetica, Tome 64 (1993), p. 184-204 / Harvested from The Polish Digital Mathematics Library
Publié le : 1993-01-01
EUDML-ID : urn:eudml:doc:206545
@article{bwmeta1.element.bwnjournal-article-aav64i2p184bwm,
     author = {Girstmair, Kurt},
     title = {On the l-divisibility of the relative class number of certain cyclic number fields},
     journal = {Acta Arithmetica},
     volume = {64},
     year = {1993},
     pages = {184-204},
     zbl = {0773.11068},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav64i2p184bwm}
}
Girstmair, Kurt. On the l-divisibility of the relative class number of certain cyclic number fields. Acta Arithmetica, Tome 64 (1993) pp. 184-204. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav64i2p184bwm/